Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jackson29

month 4 still geting huge cysts

Recommended Posts

I am taking Claravis 30mg 2 times a day, i'm a 26 yr old female and weigh 120, and i am almost to month 5 of my treatment. ever since i started the medication my skin has got so much worse! I use to get maybe one huge cyst every couple months and now I constantly have new ones popping up! They r huge and painful and distort my face, I go in frequently to get them injected, but the injections dont even make them go all the way away! My derm told me I shouldnt be developing any new ones this far in and doesnt know why I am! She just said I may have to be on it longer than 5 months. I am so discouraged and embarassed! I dont even go anywhere but work and no matter how much makeup I wear it doesnt cover them. I have even called off work bf bc my skin has gotten so bad. Has anyone experienced getting large cysts this far into there treatment or there skin being worse than before other than the initial breakout? I am worried that accutane isnt gonna work for me. Please let me know!

Share this post


Link to post
Share on other sites

I completely understand what you're going through because I am in the same boat as you. I have been on accutane for 5 months (80/mg for 130 lbs) and I am still breaking out this late in my cycle. So you are not alone and there are others out there who share in your agony and frustration. I don't go out either. All I do is sit home and pray for my skin to clear up and put the whole world on hold until it does. It's a terrible way to live but sometimes you can't help how you feel.

Similar to you my cycle was only suppose to be for 5 months but after seeing my face my derm is extending it to 6. She still maintains hope that I will clear up but once I look at my face I feel my own hopes dashing. But I am still going to stick it out anyway and try to remain optimistic though matter how hard. I feel like most people on here have cleared up by month 3-4 and that use to make me feel so bad that I wasn't nowhere there yet. But I guess everyone is different on this drug. Also try to avoid looking at your face and obsessing about it (i am working on doing that myself)

Share this post


Link to post
Share on other sites

Im on the same boat as you guys, on my 3rd month @ 80mg a day and still breaking out like crazy, exspecially by my sideburns and jawline.

Share this post


Link to post
Share on other sites

Hey guys, i was originally put on a 4month course and at the end i had no acne on my body, only my face. And like you guys i was still getting cysts on my face. And the end of those 4 months my derm decided to keep me on it for an extra 2months(still at 60mg/day)

This didnt clear my face up, but it did stop the breakouts. It was towards the end of the 6th month that i was muttering to myself about it not helping my face when i realised i hadnt had a new spot in a bout 2 weeks. And now 3 weeks off the drug, still no new spots.

I had to get the cysts that were already on my face drained, and i was given anti-biotics. And now they are gone too.

Hang in there, i never seemed to see progress untill literally the week i was going back to my derm!

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×